# SDR SWAA2021052677724

- Difficulty date: May 12, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED / REMOVED AND REPLACED FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET BS 500D S-19R WL 193 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG # 143A7902
